40 year old female reports using the contraceptive pill a week earlier, now presented with acute onset acne on face and neck. She has not used this pill (Levonorgestrel) before, neither has she any recollection of having acne symptoms in her life. What is the diagnosis, likelihood of scarring, the progression of eruptions and treatment?

(Edited)

3 Likes

LikeAnswersShare

Azithromycin 500mg od NSAIDS tds Multivitamins and antioxidants orally. Clean area with diluted betadine lotion apply mupirocin oint+Clinci Gei in 1:2 ratio bd. Needs further investigations and evaluation to conclude diagnosis and line of treatment.

Thanks Dr Poonam Gupta
0

View 3 other replies

Acne Usually the first choice for treating acne is tetracycline — such as minocycline or doxycycline — or a macrolide. Oral antibiotics should be used for the shortest time possible to prevent antibiotic resistance. Oral antibiotics are best used with topical retinoids and benzoyl peroxide

- Allergic reaction of OC pills - Acneiform Pestule - Orally Azithromycin 500 - Clindamycin gel locally

Acneiform rash due to contraceptive pills. To avoid contraceptive pills unless absolutely needed. Azithromycn for 5 days.

OCP induced acneform rashes.

Pustular melnosis due to reaction of oral contraceptives

Hormonal imbalance. Contraceptive medicine induced inovulation reaction.

OCP induced acneiform rash.avoid OCP.tab azithromycin and local clindamycin for the acne.

Stop contraceptive pills adopt other tools acne azithro 500 od oint clindamycin bd

Severe Acne ,Rx amoxyclav , oint. Clindamycin gel after gentle wash , Rumagesic sp

Load more answers

Diseases Related to Discussion